# SDR SWIA201334693

- Difficulty date: September 18, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 39,133 hours, 35,375 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING TYPE STRONG PUNGENT SMELL EMANATING FROM LAVATORY AREA.  FLT#5295 REPLACED LAVATORY VANITY LIGHT ASSEMBLY.
